Volume 33,Issue 5,2013 Table of Contents

   
Other Issues:  
  

Contents

Characterization of $(c)$-Riordan Arrays, Gegenbauer-Humbert-Type Polynomial Sequences, and $(c)$-Bell Polynomials
  Henry W. GOULD and Tianxiao HE
  2013,33(5):505-527 [Abstract(2720)]  [View PDF 232.02 K (1884)]
  
Product Zero Derivations on Strictly Upper Triangular Matrix Lie Algebras
  Zhengxi CHEN and Liling GUO
  2013,33(5):528-542 [Abstract(2221)]  [View PDF 167.01 K (1857)]
  
Cycles Containing a Subset of a Given Set of Elements in Cubic Graphs
  Sheng BAU
  2013,33(5):543-550 [Abstract(1923)]  [View PDF 117.67 K (1749)]
  
Hochschild Cohomology of Galois Coverings of Quantum Exterior Algebras
  Jinmei FAN and Bo HOU
  2013,33(5):551-560 [Abstract(2008)]  [View PDF 188.84 K (1681)]
  
Positive Solutions of Singular Sturm-Liouville Boundary Value Problems with Positive Green Function
  Qingliu YAO
  2013,33(5):561-568 [Abstract(1889)]  [View PDF 124.21 K (1731)]
  
Congruences on Orthodox Semirings Whose Additive Idempotents Satisfy Permutation Identities
  Shiju PAN,Yuanlan ZHOU and Ziqiang CHENG
  2013,33(5):569-577 [Abstract(1827)]  [View PDF 126.13 K (1773)]
  
Majorization Properties for Certain Classes of Analytic Functions Involving a Generalized Differential Operator
  Huo TANG,Guantie DENG and Shuhai LI
  2013,33(5):578-586 [Abstract(2046)]  [View PDF 133.27 K (1487)]
  
The Fixed Point and Mann Iteration of a Modified Isotonic Operator
  Liping WANG and Zuoliang XU
  2013,33(5):587-597 [Abstract(1928)]  [View PDF 155.92 K (1396)]
  
Eigenvalue Estimates for Complete Submanifolds in the Hyperbolic Spaces
  Haiping FU and Yongqian TAO
  2013,33(5):598-606 [Abstract(1843)]  [View PDF 138.78 K (1869)]
  
On Pairwise Semi-Stratifiable Spaces
  Kedian LI and Fucai LIN
  2013,33(5):607-615 [Abstract(2043)]  [View PDF 140.87 K (1753)]
  
The Uniqueness of Skeleton Presentation of Complete Bipartite Graph $K_{m,n}$
  Lin XIAO,Guangyan SHEN and Bin LI
  2013,33(5):616-624 [Abstract(1944)]  [View PDF 141.97 K (1483)]
  
Brownian Stochastic Current: White Noise Approach
  Jingjun GUO and Jing TIAN
  2013,33(5):625-630 [Abstract(1773)]  [View PDF 119.87 K (1387)]